Our 14 month old son is fed via g-tube. He has delayed mylination of the corpous collosum. He stopped feeding orally at about 7 months with no explanation. He vomits about 6-7 times a day but the vomit is very thick and mucousy. A fundo is in discussion now but the main concern is that he chokes violently on the mucousy vomit. The mucous also appears when his stomach is vented by the tube. The liquid is at times very thick and stringy in the tube. I guess my question is can this mucous be produced in the actual stomach or must it be coming from somewhere else. If it is produced in the stomach what might be the causes and how should we address our doctors regarding this matter? My apologies if this is too vague. We have been seeing so many doctors here in San Diego and other than the mylin issue...there are no answers. Thank you for your time.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.